# SDR COMA9560547

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,905 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RIGHT HYDRAULIC PUMP IS LEAKING HYDRAULIC FLUID.  REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP.
